Malaysia's #1
Health Forum

Paracetamol overdosed

Answered by: Dr Ramzdhan

Last Updated: May 16, 2021 10:04 PM

Anonymous 2 months

I am definitely paracetamol overdosed right now and I want to know what is the cost of NAC treatment in government hospital.

Dr Ramzdhan 2 months
General Practitioner

Hi and thank you for asking us

If you have paracetamol overdose, I advised you to go to the emergency department immediately. There are certain investigation and examination needs to be done, thus the pricing could vary for different individuals as each person have specific investigation and treatments. Symptom of paracetamol overdose are:

  • loss of appetite
  • nausea
  • vomiting
  • pain in the abdomen or belly, especially in the upper right side

In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor. If you have any more enquiries, you can click on the link (DoctorOnCall) and speak to our doctors in private and get the consultation you need on the phone. Thank you.

Boost your immune system with a balanced diet and good nutrition.

Last Updated: Sun May 16 2021 22:04:46 GMT+0800 (Malaysia Time)
4.88
Online Consultation
Talk to a doctor or specialist online about medication from anywhere you are without having to queue anymore
Doctor Consult RM19.99 Specialist Consult From RM80
FREE Detailed Health Assessment
Prevention is better than cure. Is My Body Ready to Fight Infection? Find Out in only 5 short minutes!
Start FREE Health Assessment
COVID-19 Test Services
See all coronavirus COVID-19 test service providers in Malaysia. PCR/RTK test at home, clinic, drive through or to your premises.
See All COVID-19 Tests